MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas integra 400 plus is (b)(6).The provided calibration data was ok.Quality controls were ok on the day of the event.A general reagent issue can be ruled out as calibration and quality controls are acceptable.Upon review of the alarm trace from on (b)(6) 2023 to on (b)(6) 2024, there are frequent clot detection alarms.There were also frequent alarms indicating "service cannot be started" and inadequate fluid.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with cobas integra glucose hk gen.3 on a cobas integra 400 plus.The sample initially resulted in a glucose value of 187.1 mg/dl.The clinician questioned the result since the patient did not have diabetes.The sample was repeated, resulting in a glucose value of 94.4 mg/dl.The repeat value was deemed correct and was reported outside of the laboratory.
 
Additional Manufacturer Narrative
It was determined that the laboratory temperature had a high variability during the day, which could impact tube storage conditions.The inadequate fluid errors can be an indicator of overfilled tubes or incorrectly configured tube settings on the analyzer.The clot alarms are indicative of a general pre-analytic sample handling issue.The investigation determined the issue is consistent with incorrect pre-analytic sample handling.

Brand Name
COBAS INTEGRA GLUCOSE HK GEN. 3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18615712
Report Number1823260-2024-00285
Device Sequence Number14063787
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number04404483190
Device Lot Number74348401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown